MAUDE Adverse Event Report: BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. BD NEXIVA¿ CLOSED IV CATHETER SYSTEM WITH BD MAXZERO¿ NEEDLE-FREE CONNECTOR; INTRAVASCULAR CATHETER

BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. BD NEXIVA¿ CLOSED IV CATHETER SYSTEM WITH BD MAXZERO¿ NEEDLE-FREE CONNECTOR; INTRAVASCULAR CATHETER
Model Number 383577
Medical Device Problem Code Retraction Problem (1536)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/23/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd nexiva¿ closed iv catheter system with bd maxzero¿ needle-free connector needle was difficult to remove.This complaint was created to capture the 2nd of 2 related incidents.The following information was provided by the initial reporter: "when advancing catheter, plastic guide getting snagged when trying to advance plastic catheter and remove needle from device.I have had this happen with both 20g and 18g".
 
Additional Manufacturer Narrative
H6: investigation summary: since no photos or samples displaying the reported conditions of threading difficult, needle penetration difficult / painful, and safety shield activation failure (catheter) were available for examination, we were unable to fully investigate this incident.Dhr for this lot was reviewed and there are no internal rejects related to the reported issue by the customer.According to the quality records all the inspections of the sampling plan met the acceptance criteria.
 
Event or Problem Description
It was reported that the bd nexiva¿ closed iv catheter system with bd maxzero¿ needle-free connector needle was difficult to remove.This complaint was created to capture the 2nd of 2 related incidents.The following information was provided by the initial reporter: "when advancing catheter, plastic guide getting snagged when trying to advance plastic catheter and remove needle from device.I have had this happen with both 20g and 18g.".

Brand Name
BD NEXIVA¿ CLOSED IV CATHETER SYSTEM WITH BD MAXZERO¿ NEEDLE-FREE CONNECTOR
Common Device Name
INTRAVASCULAR CATHETER
Manufacturer (Section D)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX 
Manufacturer (Section G)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX  
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key15451742
Report Number9610847-2022-00353
Device Sequence Number5582003
Product Code FOZ
UDI-Device Identifier00382903835775
UDI-Public(01)00382903835775
Combination Product (Y/N)N
Initial Reporter StateAK
Initial Reporter CountryUS
PMA/510(K) Number
K183399
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date02/28/2025
Device Model Number383577
Device Catalogue Number383577
Device Lot Number2074593
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/23/2022
Supplement Date Received by Manufacturer10/13/2022
Initial Report FDA Received Date09/19/2022
Supplement Report FDA Received Date10/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/06/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown